Open Access
Issue
RAIRO-Oper. Res.
Volume 58, Number 2, March-April 2024
Page(s) 1681 - 1702
DOI https://doi.org/10.1051/ro/2024033
Published online 12 April 2024
  • F. Bonomo and D. De Estrada, On the thinness and proper thinness of a graph. Discrete Appl. Math. 261 (2019) 78–92. [Google Scholar]
  • F. Bonomo, S. Mattia and G. Oriolo, Bounded coloring of co-comparability graphs and the pickup and delivery tour combination problem. Theor. Comput. Sci. 412 (2011) 6261–6268. [Google Scholar]
  • F. Bonomo, Y. Faenza and G. Oriolo, On coloring problems with local constraints. Discrete Math. 312 (2012) 2027–2039. [Google Scholar]
  • F. Bonomo-Braberman and G.A. Brito, Intersection models and forbidden pattern characterizations for 2-thin and proper 2-thin graphs. Discrete Appl. Math. 339 (2023) 53–77. [Google Scholar]
  • F. Bonomo-Braberman, C. Gonzalez, F.S. Oliveira, M. Sampaio and J. Szwarcfiter, Thinness of product graphs. Discrete Appl. Math. 312 (2022) 52–71. [Google Scholar]
  • F. Bonomo-Braberman, F.S. Oliveira, M. Sampaio and J. Szwarcfiter, Precedence thinness in graphs. Discrete Appl. Math. 323 (2022) 76–95. [Google Scholar]
  • F. Bonomo-Braberman, N. Brettell, A. Munaro and D. Paulusma, Solving problems on generalized convex graphs via mim-width. J. Comput. Syst. Sci. 140 (2024) 103493. [Google Scholar]
  • K. Booth and G. Lueker, Testing for the consecutive ones property, interval graphs, and graph planarity using PQ-tree algorithms. J. Comput. Sci. Technol. 13 (1976) 335–379. [Google Scholar]
  • E. Brandwein and A. Sansone, On the thinness of trees and other graph classes. Master’s thesis, Departament of Computer Science, FCEyN, University of Buenos Aires, Buenos Aires (2022). [Google Scholar]
  • S. Chandran, C. Mannino and G. Oriolo, The indepedent set problem and the thinness of a graph. Manuscript (2007). [Google Scholar]
  • S. Chaplick, M. Töpfer, J. Voborník and P. Zeman, On H-topological intersection graphs. Algorithmica 83 (2021) 3281–3318. [Google Scholar]
  • V. Chvátal, Perfectly ordered graphs. Ann. Discrete Math. 21 (1984) 63–65. [Google Scholar]
  • D. Corneil, H. Lerchs, and L. Stewart Burlingham. Complement reducible graphs. Discrete Appl. Math. 3 (1981) 163–174. [Google Scholar]
  • M. Golumbic, Algorithmic Graph Theory and Perfect Graphs. Academic Press, New York (1980). [Google Scholar]
  • V. Jelínek, The rank-width of the square grid. Discrete Appl. Math. 158 (2010) 841–850. [Google Scholar]
  • C. Mannino, G. Oriolo, F. Ricci and S. Chandran, The stable set problem and the thinness of a graph. Oper. Res. Lett. 35 (2007) 1–9. [Google Scholar]
  • S. Olariu, An optimal greedy heuristic to color interval graphs. Inf. Process. Lett. 37 (1991) 21–25. [Google Scholar]
  • F. Roberts, On the boxicity and cubicity of a graph, in Recent Progress in Combinatorics, edited by W. Tutte. Academic Press (1969) 301–310. [Google Scholar]
  • M. Vatshelle, New width parameters of graphs. Ph.D. thesis, Department of Informatics, University of Bergen (2012). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.